# SDR AALA202105179017

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 53,374 hours, 33,586 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3652
- Condition: Leaking
- Location: Zone 100
- Part time: 33,180 hours, 17,482 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT WITH ENGINES AT IDLE AT 11,700 WE DETECTED A DIRTY SOCK ODOR THAT PERSISTED UNTIL LANDING.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER 26L31049003.
